# SDR SWAA2022020348768

- Difficulty date: October 24, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE UPPER SURFACE HAS CORROSION AT N/P HOLES FROM STA. 767-787. MRKD / E104704-BLANKS; KENNETH - 10/26/2017 10:07 COMPLETE: REMOVED AND REPLACED DAMAGED SECTION PER SRM 53-00-53
